Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child has vomiting, leg pain and fever. Taken Monocef. Why is fever not controlled?

Dear Sir, my daughter is complted her 6th birthday and entered into 7th year.Now she is having the vomiting ,leg pains, fever 101.5 like..I consulted doctor and he gave me following medicines. 1) monocef-o syrup 2) meftagesic 3) zincocet 4) Emeset syrup. we used all these yesterday fever was controlled for some time and again coming.midnight when we saw she had vomiting and fever too.we used meftagesic syrup immediately and Emeset for vomiting but her fever is not controlled now. Can you please suggest why thefever is not getting controlled now and what should be done.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Surgery 's  Response
your description of the symptoms and signs are inadequate. she is having fever, vomiting and leg pain. i want to know whether she is having pain abdomen, what is the colour of vomitus and content? Is it greenish?
As per you the fever is not controlled... i will advise you to show your daughter urgently to a nearby pediatrician and evaluate properly
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor